VOL. 66 · NO. 1 | January, 2014
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 66 (1), (January, 2014)
No abstract available
Articles
Mads KYED
J. Math. Soc. Japan 66 (1), 1-16, (January, 2014) DOI: 10.2969/jmsj/06610001
KEYWORDS: steady-state Navier-Stokes equations, rotating frame, asymptotic expansion, 35Q30, 35B40, 35C20, 76D05
Michitaka MIYAUCHI
J. Math. Soc. Japan 66 (1), 17-24, (January, 2014) DOI: 10.2969/jmsj/06610017
KEYWORDS: local newform, Whittaker function, 22E50, 22E35
Kazumasa INABA
J. Math. Soc. Japan 66 (1), 25-36, (January, 2014) DOI: 10.2969/jmsj/06610025
KEYWORDS: mixed polynomial, enhanced Milnor number, fibered link, 14J17, 37C27, 58K45
Nobutaka BOUMUKI
J. Math. Soc. Japan 66 (1), 37-88, (January, 2014) DOI: 10.2969/jmsj/06610037
KEYWORDS: irreducible pseudo-Hermitian symmetric space, real form, simple para-Hermitian symmetric Lie algebra, para-holomorphic involution, 32M15, 17B22
Takashi NISHIMURA, Yu SAKEMI
J. Math. Soc. Japan 66 (1), 89-109, (January, 2014) DOI: 10.2969/jmsj/06610089
KEYWORDS: Wulff shape, spherical polar set, Maehara's lemma, central projection, pedal, Legendrian map, 82D25, 54C50, 74E15
Tomohiro HAYASHI
J. Math. Soc. Japan 66 (1), 111-121, (January, 2014) DOI: 10.2969/jmsj/06610111
KEYWORDS: ‎operator inequality, Jensen inequality, 47A63
Toshikazu ITO, Bruno SCÁRDUA, Yoshikazu YAMAGISHI
J. Math. Soc. Japan 66 (1), 123-137, (January, 2014) DOI: 10.2969/jmsj/06610123
KEYWORDS: Foliation, singularity, transversality, Morse index, anti-holomorphic, 32S65, 37F75
Tomoyoshi IBUKIYAMA, Hidenori KATSURADA
J. Math. Soc. Japan 66 (1), 139-160, (January, 2014) DOI: 10.2969/jmsj/06610139
KEYWORDS: Siegel modular forms, critical values, $L$ functions, differential operators, 11F46, 11F67, 11F11, 11F60, 11F33
Nicolas DUTERTRE, Toshizumi FUKUI
J. Math. Soc. Japan 66 (1), 161-203, (January, 2014) DOI: 10.2969/jmsj/06610161
KEYWORDS: singularities of maps, Stable maps, Euler integration, Euler characteristic, Morin maps, 57R45, 57R20, 57R70, 58C25
Mikio FURUTA, Yukio KAMETANI
J. Math. Soc. Japan 66 (1), 205-221, (January, 2014) DOI: 10.2969/jmsj/06610205
KEYWORDS: equivariant index, spin structure, 19K56, 57S15
Masakuni MATSUURA
J. Math. Soc. Japan 66 (1), 223-245, (January, 2014) DOI: 10.2969/jmsj/06610223
KEYWORDS: Symmetric stable process, Girsanov transform, additive functional, gaugeability, Kato class, Chacon-Ornstein type ergodic theorem, Semimartingale, Doléans-Dade formula, 60J75, 60J57, 60H20
Inasa NAKAMURA
J. Math. Soc. Japan 66 (1), 247-256, (January, 2014) DOI: 10.2969/jmsj/06610247
KEYWORDS: surface link, link group, triple point number, 57Q45, 57Q35
Alain BRUGUIÈRES, Sonia NATALE
J. Math. Soc. Japan 66 (1), 257-287, (January, 2014) DOI: 10.2969/jmsj/06610257
KEYWORDS: tensor category, fusion category, exact sequence of tensor categories, equivariantization, 18D10, 16T05
Masatoshi FUKUSHIMA
J. Math. Soc. Japan 66 (1), 289-316, (January, 2014) DOI: 10.2969/jmsj/06610289
KEYWORDS: minimal diffusion, canonical measure, symmetric extension, Diffusion extension, $C_b$-generator, boundary condition, 60J60, 60J50, 31C25
Piotr GRACZYK, Hideyuki ISHI
J. Math. Soc. Japan 66 (1), 317-348, (January, 2014) DOI: 10.2969/jmsj/06610317
KEYWORDS: convex cones, homogeneous cones, Riesz measures, Wishart laws, 62H05, 15B48, 43A35
Back to Top